Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Private
Life Threatening? No
Write-up: Information has been received from a physician concerning a 24 year old female with no pertinent medical history and no known adverse drug reactions or allergies reported. On 16-JAN-2007, the patient was vaccinated with the first dose of Gardasil (yeast). There were no concomitant medications reported. On 27-JAN--2007, the patient developed a rash on her arms and legs. At the time of this report, the outcome of the event was unknown. Additional information has been requested. This is in follow-up information has been rceived from a physician concerning a 24 year old female with no pertinent medical history and no known adverse drug reactions or allergies reported. On 25-JAN-2007 (previously reported as 15-JAN-2007), at approximately 5:45 p.m. the patient was vaccinated IM in the left deltoid with the first dose of GARDASIL (lot #6551565/1425P). There were no concomitant medications reported. On 28-JAN-2007 (previously reported as 27-JAN-2007), the patient developed a red, itchy rash on her arms and legs, reported as worse on the side the patient received her vaccination. The patient was treated with BENADRYL, as directed by the physician. On 01-FEB-2007, the physician spoke to the patient and reported that, at the time of the call, there was improvement of the patient''s rash. No additional information is expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166